# SDR ASOA20120822072

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 31,668 hours, 23,554 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14527710001
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LOWER SUPPORT CORRODED.  REPAIRED LT EMERGENCY EXIT IAW EC5220-01041.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
